# SDR 2005UALA00042

- Difficulty date: January 10, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 38,784 hours, 13,377 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SIDE OF STA 365 FLOORBEAM, RBL 45 SEAT TRACK END, TOP SURFACE OF INTERCOSTAL CORRODED BEYOND LIMITS AT FLOORBEAM ATTACHMENT.   FABRICATED & INSTALLED DOUBLER AND FILLER.
